# SDR MZZA97087

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DH
- Make and model: Boeing 727264
- Aircraft serial: 20780
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 651622117
- Condition: Dented
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT NR 4 DENT AT 2 POINTS APPROXIMATELY 2 INCHES BY 4 INCHES AND 2 INCHES BY 2 INCHES.  TOP LEADING EDGE DEPTH ABOUT .25 INCH.  REPAIRED DENTS ON NR 4 SLAT IAW SRM 57-50-3.  (X)
